On some numerical invariants associated to a compact sets (in metric spaces)

Authors

  • Shahid Ahmad School of Mathematical Sciences, GC University, Lahore, 68-B, New Muslim town, Lahore, Pakistan.

Keywords:

Compact set, covering function, uniform covering, configuration matrix, conjecture

Abstract

In this note we associate to a compact subset of a metric space a subset of natural numbers. We give some interesting properties of this last subset. We also introduce a configuration matrix for a given compact set and propose a conjecture related to this.

Downloads

Download data is not yet available.

Downloads

Published

2006-12-31

How to Cite

On some numerical invariants associated to a compact sets (in metric spaces). (2006). Journal of Prime Research in Mathematics, 2(1), 203 – 207. https://jprm.sms.edu.pk/index.php/jprm/article/view/25